# SDR MTNA0101101200001

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 28,155 hours, 29,251 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING APPROACH OF FLIGHT 8324 EWR-BUF, THE PILOT REPORTED A GREEN HYDRAULIC SYSTEM CAUTION DURING DESCENT.  THE CREW FOLLOWED THE PROCEDURES IN THE QRH AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  A LEAK WAS FOUND FROM A LINE AT THE GREEN SYSTEM ACCUMULATOR.  A CRACK IN THE UNION FITTING WAS FOUND.  THE FITTING AND PACKING WAS REPLACED.  THE SYSTEM CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
